I was diagnosed with Hashimoto's 20 years ago and treated with T3 and T4. Recently endocrinoligist said my thyroid had shrivelled. What does this mean to my health? Will my condition deteriorate? I have read that this is the end result of Hashimotos but do not understand what this means for me. Thank you for your help.
Yes it is the end result of Hashi's. Actually I await this kind of news for myself, because it means no more hashi swings and attacks! The antibodies will now calm down because the thyroid tissue is dead. Lower antibody count means remission....which in turn means normalization.....which means YEAH!!!!! You have won the hashi battle!!
Yes you will be on full replacement meds for the rest of your life, BUT you can now be on an even keel, and HEAL!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.